# SDR 96ZZZX1107

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9710Q
- Make and model: Beech A24R
- Aircraft serial: MC66
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel Rod
- Part number: 1683800821
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL DID NOT EXTEND NORMALLY.  FOUND NOSE WHEEL SWIVEL ROD BROKEN WHICH DID NOT ALLOW WHEEL TO STRAIGHTEN OUT AS IT LEFT WHEELWELL.  FOUND ONE CLEVIS, PN 169-820037-3, TIGHTENED TO THE POINT WHERE IT WOULD HARDLY MOVE WITH THE ROD HOOKED.  THIS TIGHTNESS HAD BEEN LOADING THE BEARING THREAD END TO THE POINT OF BENDING, THEN FINALLY CRACKING.
